- Discover hidden toxins in your body with Dr. Hull's hair mineral analysis service.
Name: Jen H;
Aspartame Consumption: 5 months;
Health symptoms started after consuming aspartame: Yes;
Diet Products Used: Slim-Fast Diet Supplement in Strawberry, Vanilla and Chocolate; Splenda sugar substitute; Crystal Lite lemonade, sweat tea and fruit punch; Lays original light potato chips with Olestra; Yoplait fat free yogurt;
Are you aware of products not labeled sugar-free: No;
May we include your case history on website: Yes;
Referred by: Google;
Comments: I am just 19, but have been really sick for the first time in my life. At first, I thought it was because I was off to college, and the changes were getting to me. No more of mom's foods prepared for me when I was hungry. And I have been eating out more, eating junk foods, and lots of diet things; see above list. With the pressures of wanting to "look good", I started on the Slim Fast stuff, and that led to more diet products. I didn't know that I was making myself sicker and sicker.
I just had an MRI, major blood work done, 2 EKG's, and went through all this torture for them to find nothing. I just now experienced dizziness upon standing up, followed by a migraine headache in the frontal part of my head. Other times, the headaches would be behind my eyes or at the temporal part of the brain. It's never in the same area, like a sinus headache. Recently when I was working out during my mile run, I had problems breathing. Then my heart began to burn. I mean, really burn. It was frightening!
I called my mom on my cell, and she told me to sit down, and if I still had labored breathing to go to my dorm and get my breathing pump I use for my asthma. I did what she said, and eventually the burning stopped. Recently I had a
blackout, and I am terrified. Please help me. I am seeing a neurologist now, but he is not taking my situation seriously. I cannot continue to function in college with this on-going condition. My mom flew in to see about me this weekend and we miraculously discovered your website.
Why can't the doctors figure this out? Once we found the truth about aspartame, and discovered that this has happened to you and many other people, I can now remove the cause of all these new health problems that the MRIs and tests can't "see", and I can get well again.
From Dr. Hull:
Thank you for writing. You are still young enough to beat this quickly. As soon as you avoid ALL diet chemicals, your health will begin to restore. If you read about what happened to me in my book, Sweet Poison, you'll feel like you are reading about yourself - including how my doctor was impotent in knowing any of this. If I had listened to him, I'd be without my thyroid gland, minus my gall bladder, and I'd be dependent on expensive meds to keep me alive. Instead of being in perfect health today, and totally independent of ALL medicine, as I am now, I'd be sicker and spending my money at the pharmacy counter and at the doctor's office.
Do this: detox your body from the aspartame, and make sure to take a good multi-vitamin and a vitamin C every day. Drink mostly water and eat real foods (like what your mom raised you on). To stay thin, eat smaller portions throughout the day; this will satisfy you and you will not gain any weight doing this. Actually, the diet drinks make the body gain weight in the long run.
Sadly, the only way we can beat this "system" is to do what we are all doing - reaching out in every way that we can to get the warning out to those who are unaware of this issue; the mainstream is paid off to keep it quiet, and they have succeeded, you think? I know that you have figured this one out, though!
This diet sweetener fad is worth so much money and has so much control over those who are addicted to the "need" for these unnatural sweeteners, it's going to take everyone of us to keep driving the truth forward, one person at a time.
Keep up the good work, and thank you for your participation in helping others; especially those around you at college who will see you get well by ditching the diet fizz. Don't worry about what your doc says, either - the AMA has told them to stay away from this issue - it is too litigious. They should be smarter than this, though. And by golly, they should care more, too!
The best in health,
Posted December 2009 | Permanent Link
Visit Dr. Hull's Websites & Online Programs
Other Articles In This Category
Online Hair Analysis Testing
Dr. Hull's Message Board
- Have something to say? Post a comment or discuss articles on Dr. Janet Starr Hull's Free Alternative Health Forum!